# SDR CALA2024120301390

- Difficulty date: December 1, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N37562
- Make and model: Boeing 737-9
- Aircraft serial: 67591
- Aircraft time: 5,311 hours, 1,779 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Part number: 0373000002
- Part serial: 5832588
- Condition: Failed
- Location: Anti Collision
- Part time: 5,268 hours, 1,769 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH UPPER AND LOWER ANTI-COLLISION LIGHTS INOP.UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK.  FOUND P18-3 B12 CB POPPED, RESET AND CB POPPED AGAIN. DISCONNECTED LOWER ANTICOLLISION LIGHT, CB REMAINED IN AND UPPER COLLISION OPS NORMAL. REF AMM 33-44-02 AND GMM 05-30-05 STOWED CONNECTOR FOR LOWER COLLISION LIGHT AND PLACED ON MEL 3344R,. FOUND P18-3 B12 CB POPPED, RESET AND CB POPPED AGAIN. DISCONNECTED LOWER ANTICOLLISION LIGHT, CB REMAINED IN AND UPPER COLLISION OPS NORMAL. REF AMM 33-44-02 AND GMM 05-30-05 STOWED CONNECTOR FOR LOWER COLLISION LIGHT AND PLACED ON MEL 3344R, DDP C/W. DEFERRED DIRECTLY BY TOMC *DM* SEE WDM 33-44-11-4. SEE M/L FOR LOWER ANTI-COLLISION ENTIRE LIGHT ASSY. REMOVED AND REPLACED LOWER BEACON LIGHT AS PER TASK 33-44-02-960-807, OPS CHECK OK. UPPER ONE INOP, NEED TROUBLE SHOOTING.MEL IS REMAINS. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1392761  SN OFF 2588 LIGHT, RED ANTI  OFF 41-3305-9-0001 2588 ON 41-3305-9-0001 2354 DUE TO REPLACEMENT OF LOWER ANTI COLLISION LIGHT AND IT IS NOW IN OPERABLE CONDITION, MEL NEEDS TO BE CHANGED TO MEL 3344P. UPPER BEACON LIGHT INOP AND NEEDS ADDITIONAL TROUBLESHOOTING. LOWER ANTI-COLLISION LIGHT OPS CREPLACED THE UPPER ANTI-COLLSION LED MODULE ASSY, OPS CHECK GOOD. REMOVED MEL PLACARD. REF AMM 33-44-01-960-807
